Differential and Integral Equations
- Differential Integral Equations
- Volume 21, Number 5-6 (2008), 575-600.
Asymptotically almost periodic solutions to some classes of second-order functional differential equations
In this paper, we study the existence of asymptotically almost periodic solutions to some classes of second-order partial functional-differential equations with unbounded delay. Our results are, subsequently, applied to studying the existence of asymptotically almost periodic solutions to some integrodifferential equations, which arise in the theory of heat conduction within fading memory materials.
Differential Integral Equations, Volume 21, Number 5-6 (2008), 575-600.
First available in Project Euclid: 20 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35B15: Almost and pseudo-almost periodic solutions
Secondary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx] 35R10: Partial functional-differential equations 43A60: Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions 47D09: Operator sine and cosine functions and higher-order Cauchy problems [See also 34G10]
Diagana, Toka; Henriquez, Hernán; Hernández, Eduardo. Asymptotically almost periodic solutions to some classes of second-order functional differential equations. Differential Integral Equations 21 (2008), no. 5-6, 575--600. https://projecteuclid.org/euclid.die/1356038633